# SDR IPXA2024080170071

- Difficulty date: July 18, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 70,232 hours, 24,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T56491
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - INTERCOSTAL, BULK CARGO COMPARTMENT FLOOR BEAM SUPPORT INTERCOSTAL AT STA 1602 LBL 40 - LBL 54" (EVALUATE) REVIEWED TASK PER GMM-MTX 09.05.01.09.PERFORMED THE HEAT TREATMENT FROM 2024-O-071 BARE TO T62 CONDITION. I.A.W. WORK SHEET NO.:40598 STEP 3 AND SPWPS-HT-008 REV.32 AND SPDS-HT-005 REV.33 (REFER TO SHOP LOG NO:2024-239)
